# SDR IPXA2017051517099

- Difficulty date: April 16, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6733502
- Part serial: 48477
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING NR 6 SLAT LOWER SKIN IS PITTED AND GOUGED AT XOS. 860.5 - 873.  REPAIRED THE SLAT SKIN IAW EA 011-5710-01-A6767, REV I/R, AND EO MD11-5750-64132-A.
